Advanced

Absolutely continuous invariant measures for some piecewise hyperbolic affine maps

Persson, Tomas LU (2005) In Preprint without journal information 31.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
unpublished
subject
in
Preprint without journal information
volume
31
pages
18 pages
publisher
Manne Siegbahn Institute
ISSN
0348-7911
language
English
LU publication?
yes
id
06195cbc-2cbd-4a56-90c0-e31d58f3e866 (old id 627360)
date added to LUP
2008-09-15 11:11:32
date last changed
2016-06-20 16:43:12
@misc{06195cbc-2cbd-4a56-90c0-e31d58f3e866,
  author       = {Persson, Tomas},
  issn         = {0348-7911},
  language     = {eng},
  pages        = {18},
  publisher    = {ARRAY(0x9937d50)},
  series       = {Preprint without journal information},
  title        = {Absolutely continuous invariant measures for some piecewise hyperbolic affine maps},
  volume       = {31},
  year         = {2005},
}